# SDR HNAA2021120600595

- Difficulty date: December 5, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N609DP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 51,907 hours, 45,266 cycles
- System (JASC): 2611 · Smoke Detection
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDIS  609     26-14  2598841  05DEC21  CLT  CLOSE
      DURING APPROACH LAV SMOKE EICAS MESSAGE AND WARNING APPEARED WITH NO SMOKE OBSERVED IN LAV. MSG EXTINGUISHED ON ITS OWN....CREW C/W QRH AND PULLED C/B E11 AND E12
FACT  05DEC21  16:17  CLT
            INSPECTED WIRING FOR LIGHTING AND FLUSH MOTOR, NO DEFECTS NOTED. FOUND ONE COURTESY LAMP FLICKERING. RELAMPED IAW EMB AMM 33-28-03, OPS CHECK GOOD. OPS CHECK OF LAV SMOKE DETECTOR IAW AMM 26-14-00-700-801A GOOD. OK FOR SERVICE
